MAUDE Adverse Event Report: CAREFUSION ALARIS PUMP MODULE ADMINISTRATION SET; SET, ADMINISTRATION, INFUSION

CAREFUSION ALARIS PUMP MODULE ADMINISTRATION SET; SET, ADMINISTRATION, INFUSION
Model Number 10013361
Medical Device Problem Codes Disconnection (1171); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/03/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Concomitant medical products: 100 ml b braun bag, ref (b)(4), ndc 0264-1800-32.No product returned.Because no product was returned or expected to be returned, no failure investigation could be performed.The root cause of the customer's experience was not identified.Patient age and dob requested but not provided.
 
Event or Problem Description
It was reported that the tubing set spike unintentionally disconnected from the chemotherapy infusion bag causing a significant loss of medication.The customer further stated that there were no adverse effects caused to the patient from the event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Correction: demographics requested but not provided.The customer¿s report that the tubing set spike unintentionally disconnected during an infusion was not confirmed.The suspect event set (model 10013361, lot 19036336) that was in use at the time of the event was not returned for investigation.Received from the customer was one unopened associate primary set model 10013361 with lot number 19045188.No anomalies noted upon visual inspection.Functional, infusion testing with a lab pump module, and pressure testing also found no leaking, alarms, disconnections or issues with the returned set.The root cause of the disconnection of the spike from the iv bag was not identified.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Additional patient information: diagnosis; lung cancer.

Brand Name
ALARIS PUMP MODULE ADMINISTRATION SET
Common Device Name
SET, ADMINISTRATION, INFUSION
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key8881184
Report Number9616066-2019-02224
Device Sequence Number16826981
Product Code FPA
UDI-Device Identifier10885403221965
UDI-Public10885403221965
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K944320
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/20/2022
Device Model Number10013361
Device Catalogue Number10013361
Device Lot Number19036336
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date08/09/2019
Supplement Report FDA Received Date08/18/2019
09/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
100 ML B BRAUN BAG REF (B)(4) NDC 0264-1800-32; 8015,8100,THERAPY DATE UNKNOWN; TD (B)(6) 2019
Patient Age72 YR
Patient Weight80